Higher derivatives of composite functions

Zdeněk Hustý

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 528-533
  • ISSN: 0011-4642

How to cite


Hustý, Zdeněk. "Die höheren Ableitungen zusammengesetzter Funktion." Czechoslovak Mathematical Journal 40.3 (1990): 528-533. <http://eudml.org/doc/13874>.

author = {Hustý, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
keywords = {composite functions; higher derivatives},
language = {ger},
number = {3},
pages = {528-533},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Die höheren Ableitungen zusammengesetzter Funktion},
url = {http://eudml.org/doc/13874},
volume = {40},
year = {1990},

AU - Hustý, Zdeněk
TI - Die höheren Ableitungen zusammengesetzter Funktion
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 528
EP - 533
LA - ger
KW - composite functions; higher derivatives
UR - http://eudml.org/doc/13874
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.